# SDR SWI2025F00892

- Difficulty date: May 9, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,597 hours, 42,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN AROUND THE APU EXHAUST, THE AFT EDGE HAS 2EA CHAFFED AREAS (MARKED)   (C-CHECK RO 07/11/2025)REPAIRED SKIN AROUND THE APU EXHAUST AFT EDGE AS PER REO 601R-53-61-8341, REV --, DATE: 2025-06-11. ALL STEPS OF REO COMPLIED WITH. COMPLIED WITH M-337 AND SKYWEST TASK CARD 51-900-1003-SKY
